# SDR ASAA2017073021499

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,057 hours, 4,622 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, EXTINGUISHES UPON MC RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE LT PACK TRIM AIR MODULATION VALVE ASSY IAW AMM 21-61-21, AND 21-61-00. OPS BITES CHECKED GOOD.
